# SDR CA151026001

- Difficulty date: October 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF,  DURING CRUISE THERE WAS DOOR WARNING POSTED. MFD SHOWED AFT BAGGAGE DOOR WARNING.  NO EMERGENCY WAS DECLARED AND A SAFE LANDING WAS MADE. THE INITIAL REPORT WAS THAT WITH THE AFT BAGGAGE DOOR CLOSED AND LOCKED THE LOCK SENSOR INDICATED 7.4 MH, FAR THE SENSOR WAS ADJUSTED TO 8.67MH NOMINAL NEAR AND FUNCTIONED SATISFACTORY. ONCE THE BAGS WERE LOADED AND THE DOOR SUBSEQUENTLY CLOSED THE DOOR WARNING CAUTION ILLUMINATED. INTERROGATION OF THE PSEU REVEALLED THE AFT BAGGAGE BAY DOOR LOCK SENSOR WAS DASHES FOR INDUCTANCE. THE LOCK SENSOR WAS REPLACED. DOOR SENSORS ARE MFG.  ACFT RELEASED FOR SERVICE AND OPERATING SATISFACTORY.
